BY MEANS OF LINDEBERG’S CENTRAL LIMIT THEOREM
Abstract
We study the construction of a version of standard Brownian sheet called h -generalized standardBrownian sheet. It is shown by means of Lindeberg’s theorem that it is a limit process of a sequence of
partial sums processes of independent random variables in the sense of weak convergence in the metric
space of continuous functions on the compact region [0,1]×[0,1]. Based on this convergence we
approximate by simulation the quantiles of Kolmogorov, Kolmogorov-Smirnov and Cramér-von Mises
type statistics which are defined as continuous functionals of the process.
Downloads
How to Cite
SOMAYASA, WAYAN.
BY MEANS OF LINDEBERG’S CENTRAL LIMIT THEOREM.
Jurnal Matematika, [S.l.], v. 1, n. 1, nov. 2012.
ISSN 2655-0016.
Available at: <https://ojs.unud.ac.id/index.php/jmat/article/view/2908>. Date accessed: 03 apr. 2025.
doi: https://doi.org/10.24843/JMAT.2010.v01.i01.p11.
Issue
Section
Articles
Keywords
h -generalized standard Brownian sheet, weak convergence, model-check, tightness.